Another Generalized Golomb-Posner Code

József Dénes, Gary L. Mullen, Stephan J. Suchower

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Through the use of mutually orthogonal frequency squares, a generalization of the original Golomb-Posner code is constructed. The minimum distance and weight distribution of the generalized code when it is constructed from a complete set of orthogonal squares over a finite field are also determined.

Original languageEnglish (US)
Pages (from-to)408-411
Number of pages4
JournalIEEE Transactions on Information Theory
Volume36
Issue number2
DOIs
StatePublished - Mar 1990

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Cite this